[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Site Facilities::
::
Emblem
Journal concessionaire
 Kharazmi University
Managing director
Abdol-Javad Taherizadeh, Professor
Editor-In-Chief
Esmail Babolian, Professor 
Manager
Fatemeh Torabi
ISSN: 2588-2546
IISSN: 2588-2554
..
Search in website

Advanced Search
..
Receive site information
Enter your email in the following box to receive the site news and information.
..
:: Vol. 8, No. 1, 2022 ::

Mathematical Researches

ISSN Print:    2588-2546
ISSN Online: 2588-2554
 
:: Latest Published Issue: Volume 8, Number 2 (2022/5) ::
:: Most visited published articles in last 6 months ::
::
::
::
::
::
::
::
::
:: Aims and Scope ::
 | Post date: 2019/08/7 | 
The mission of the journal of Mathematical Researches (MR) is to publish high-quality original articles that make a significant contribution to the research areas of both theoretical and applied mathematics. The journal does not have a length restriction and encourages the submission of longer articles in which more complex and detailed analysis and proofing of theorems is required.  It also publishes shorter research communications (Letters) covering nascent research in some of the hottest areas of mathematical research.
The journal of Mathematical Researches (MR) publishes high-quality papers in all of the traditional areas of applied and theoretical areas of mathematics, and it actively seeks to publish seminal papers in the most emerging and interdisciplinary areas in all of the mathematical sciences. The journal of Mathematical Researches (MR) wishes to lead the way by promoting high-quality research of this type. The aim of the journal of Mathematical Researches (MR) is to provide fast publication of refereed, high-quality original research papers in all areas of applied mathematical sciences. This is a broad-based journal covering all branches of mathematics and interdisciplinary research. The journal of Mathematical Researches (MR) publishes research articles that treat scientific problems using methods that are of mathematical interest. Topics of interest include, but not limited to:
  • linear and nonlinear programming,
  • continuous modelling control theory,
  • mathematical biology, 
  • information theory,
  • game theory,
  • probability,
  • mathematical economics,
  • financial mathematics,
  • actuarial science,
  • cryptography,
  • graph theory,
  • statistics,
  • theoretical computer science,
  • stochastic systems theory,
  • differential equations (ODEs and PDEs),
  • numerical analysis,
  • scientific computing,
  • approximation theory and representation theory,
  • matrix theory,
  • mathematical physics,
  • mathematical methods of engineering,
  • optimization,
  • operations research.
>
:: Vol. 3 No.2 Autumn 2017&Winter 2018 ::

.

>
Login
Username
Password
Remember me
Reset Password
::
User statistics
:. Registered users: 1578
:. Online users: 0
:. Guest users: 4
::
Visits statistics
All visits: 1733584
Visits in 24 Hours: 1436
::
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.08 seconds with 43 queries by YEKTAWEB 4414